# SDR IPXA2015121696783

- Difficulty date: December 10, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 23,141 hours, 15,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Damaged
- Location: Bs 1550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT BS 1550, STR 25L - 29L,  REMOVED DAMAGE AND REPAIRED IAW EO B757-5330-59399-A.
